Repository logo
 
No Thumbnail Available
Publication

Controling delayed transitions with applications to prevent single species extinctions

Use this identifier to reference this record.

Advisor(s)

Abstract(s)

A new method is proposed to control delayed transitions towards extinction in single population theoretical models with discrete time undergoing saddle-node bifurcations. The control method takes advantage of the delaying properties of the saddle remnant arising after the bifurcation, and allows to sustain populations indefinitely. Our method, which is shown to work for deterministic and stochastic systems, could generally be applied to avoid transitions tied to one-dimensional maps after saddle-node bifurcations.

Description

Keywords

Control Theory Nonlinear Dynamics Population Dynamics Saddle-Node Bifurcations Theoretical Ecology

Citation

DUARTE, J.; [et al] – Controling delayed transitions with applications to prevent single species extinctions. Advances in Differential Equations and Control Processes. Vol. 10, nr. 1 (2012), pp. 29-41

Research Projects

Organizational Units

Journal Issue

Publisher

Pushpa Publishing House

CC License